PH medicines worsening the condition, what is it called?


Ok so I've been on orenitram about 2 months now. Currently at .875mg 3x daily. Last increased July 15th wt of 151. My wt on Sunday, 21st was 160! Doctors increased my lasix to 40mg bid.. no changes.. I'm so weak.. I Can't remember but someone mentioned that sometimes people have issues with PH medicines worsening their condition... what is this condition called?

wini_mcmillan replied 3 months ago

I take 15 mg. 3 x daily I have to eat a meal with every dose I think that's what causes me to gain besides the water retention.

daisygarcia replied 3 months ago

Any update in how you are doing with the Orenitram or did you switch to something else? I am no expert, but I believe you need to be at a minimum of 4 mg x per day to see benefit. Hoping you are doing okay.

Hello! What are your thoughts? Let us know by logging in or creating an account.
By creating an account, you can come back where you left off. You can also create posts like these and also share the stories you love.

Posted in Pulmonary Hypertension

Pulmonary hypertension is hypertension of the lung arteries that leads to narrowing of their lumen. Dyspnea is one of the most prominent symptoms, accompanied by fatigue, chest pressure or even syncope. Signs of right heart failure may also be present as a complication of pulmonary hypertension, which is the case of cor pulmonale.

Suggested Topics in Pulmonary Hypertension